# SDR AALA202101209001

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 22,193 hours, 8,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LEFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED AFT LEFT FLIGHT ATTENDANT FLASHLIGHT BATTERY, PER AMM 25-65-53.
